Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: EV3, INC. EVERFLEX; STENT, SUPERFICIAL FEMORAL ARTERY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
EV3, INC. EVERFLEX; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number
PRB35-08-040-120
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
06/15/2018
Type of Reportable Event
Malfunction
Event or Problem Description
After deploying the stent when removing device, the inner sheath came apart from the device and almost left inside the patient.
New Search
Submit an Adverse Event Report
Brand Name
EVERFLEX
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer
(Section D)
EV3, INC.
4600 nathan lane
plymouth MN 55442
MDR Report Key
7624622
Report Number
7624622
Device Sequence Number
16612328
Product Code
NIP
UDI-Device Identifier
00821684069509
UDI-Public
(01)00821684069509
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2018
Reporter Type
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/15/2018
Report Date
(Section F)
06/15/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Physician
Device Expiration Date
08/15/2020
Device Model Number
PRB35-08-040-120
Device Lot Number
A509044
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
06/15/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
06/15/2018